# SDR SWAA2013042615268

- Difficulty date: April 15, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 36,071 hours, 20,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113A3700
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OUTBOARD AFT FLAP NR 2 INBD TRACK SEAL BROKEN.  REMOVED AND REPLACED SEAL IAW SRM AND DWG.
